Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Linear independence of iterates and meromorphic solutions of functional equations

Authors: Jens Peter Reus Christensen and Pal Fischer
Journal: Proc. Amer. Math. Soc. 120 (1994), 1137-1143
MSC: Primary 30D05; Secondary 39B12
MathSciNet review: 1182697
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that except for trivial cases a sequence generated by iteration of meromorphic functions is always linearly independent. The nonexistence of meromorphic solutions and solutions having only isolated singularities of the Feigenbaum functional equation is proven.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D05, 39B12

Retrieve articles in all journals with MSC: 30D05, 39B12

Additional Information

Keywords: Meromorphic functions, linear independence of iterates, Feigenbaum functional equation, Julia sets
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society